# SDR AT0300028

- Difficulty date: September 27, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D9A
- Part serial: 666967
- Condition: Unserviceable
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

LOW OIL PRESSURE AND LOSS OF QUANTITY DURING CLIMB OUT AT 16,000 AND 300 KNOTS.  REMOVE AND REPLACED THE NR 2 ENGINE
